Alert archive / Missouri / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 57, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at May 20, 2013, 4:50 PM CDT for Johnson County, Pettis County, Saline County, Missouri. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 20, 2013, 4:50 PM CDT (21:50 UTC)
- Expired
- May 20, 2013, 5:30 PM CDT
- In force
- 40 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Johnson County, MO, Pettis County, MO, Saline County, MO
The radar
The Pleasant Hill radar (KEAX), 66 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 20, 5:20 PM CDT | TSTM WND DMG | 2 E La Monte, MO | TIME CORRECTED...POSSIBLE TORNADO. DAMAGE TO OUTBUILDINGS ALONG WITH TREES AND POWER LINES DOWN. SURVEY TEAM TO FINISH EVALUATION TOMORROW. |
| May 20, 5:25 PM CDT | FUNNEL CLOUD | 5 Ene Hughesville, MO | TRAFFIC STOPPED ALONG 65 HWY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 20, 12:46 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 9.8 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1307 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
421
WUUS53 KEAX 202150
SVREAX
MOC101-159-195-202230-
/O.NEW.KEAX.SV.W.0057.130520T2150Z-130520T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
450 PM CDT MON MAY 20 2013
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN JOHNSON COUNTY IN WEST CENTRAL MISSOURI...
NORTHWESTERN PETTIS COUNTY IN CENTRAL MISSOURI...
SOUTHWESTERN SALINE COUNTY IN CENTRAL MISSOURI...
* UNTIL 530 PM CDT
* AT 446 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
WARRENSBURG...AND MOVING EAST AT 35 MPH.
RECENT LOCAL STORM REPORTS: AT 420 PM...LOCAL LAW ENFORCEMENT
REPORTED GOLF BALL SIZE HAIL IN HOLDEN.
AT 426 PM...LOCAL EMERGENCY MANAGEMENT REPORTED PENNY SIZE HAIL IN
SEDALIA.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WHITEMAN AIR FORCE BASE...KNOB NOSTER...LA MONTE...HOUSTONIA AND
HUGHESVILLE.
THIS WILL IMPACT
I-70 BETWEEN MILE MARKERS 70 AND 77.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3866 9367 3891 9374 3894 9360 3893 9350
3895 9350 3900 9321 3873 9318
TIME...MOT...LOC 2149Z 258DEG 30KT 3876 9365
HAIL...1.50IN
WIND...60MPH
$$
MELL1 follow-up statement
194
WWUS53 KEAX 202216
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
516 PM CDT MON MAY 20 2013
MOC101-202226-
/O.CAN.KEAX.SV.W.0057.000000T0000Z-130520T2230Z/
JOHNSON MO-
516 PM CDT MON MAY 20 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JOHNSON COUNTY IN
WEST CENTRAL MISSOURI IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3875 9351 3875 9350 3883 9350 3885 9349
3890 9350 3893 9349 3893 9350 3895 9350
3900 9321 3873 9318 3868 9350
TIME...MOT...LOC 2216Z 258DEG 30KT 3881 9337
$$
MOC159-195-202230-
/O.CON.KEAX.SV.W.0057.000000T0000Z-130520T2230Z/
PETTIS MO-SALINE MO-
516 PM CDT MON MAY 20 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
SALINE AND NORTHWESTERN PETTIS COUNTIES UNTIL 530 PM CDT...
AT 510 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LA MONTE...AND
MOVING EAST AT 35 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
HOUSTONIA AND HUGHESVILLE.
THIS WILL IMPACT
I-70 BETWEEN MILE MARKERS 70 AND 77.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3875 9351 3875 9350 3883 9350 3885 9349
3890 9350 3893 9349 3893 9350 3895 9350
3900 9321 3873 9318 3868 9350
TIME...MOT...LOC 2216Z 258DEG 30KT 3881 9337
HAIL...1.75IN
WIND...60MPH
$$
MELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 3:14 PM CDT, 1 hour 36 minutes earlier.
Area forecast discussion, May 20, 3:14 PM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 314 PM CDT Mon May 20 2013 .SHORT TERM...(This Evening through Tuesday Night) Issued at 311 PM CDT MON MAY 20 2013 Thunderstorm chances remain the focal point in the short term portions of the forecast. Late this afternoon, convection was beginning to blossom over southeastern Kansas and west Central Missouri in response to a speed max rotating around the base of the expansive upper trough. MLCAPE values approaching 2000-3000 J/KG have spread northeast across the KS/MO border. Initial convection this afternoon appears to be rooted AOA 800 mb as a fairly substantial EML persists around 850mb (as noted from 19Z aircraft sounding from MCI). RAP/NAM soundings seem to be too aggressive in eroding this EML this afternoon, perhaps due to the poor initialization of mid-level moisture advection northward. Nevertheless, these elevated supercells will continue for the upcoming few hours with the potential for very large hail. This activity also is riding just north of a remnant outflow boundary just south of the CWA, which if it can be forced northward, would lead to a higher potential damaging winds isolated tornadoes should storms begin to become rooted in the boundary layer. Storm trajectories continue to push activity northeast and with flow aloft rather unidirectional, training and flash flooding may become an issue over the southern zones this evening. Tonight, short term models have partially backed off on the development of a broken line of convection over NE Kansas and NW Missouri towards 00z as a secondary front begins to sweep into the CWA. However, soundings continue to look favorable for severe convection and given projected height falls, feel that this convection may become more of a reality. Tuesday: Secondary shortwave now beginning to rotate through Nevada will lift northeast through southern Missouri on Tuesday. This shortwave may produce renewed convection over the eastern CWA int the afternoon, with severe chances primarily focused over eastern and southeastern Missouri. .LONG TERM...(Wednesday through Monday) Issued at 311 PM CDT MON MAY 20 2013 Upper level trough will gradually lift northeastward into the southern Great Lakes region by the end of the workweek. Thunderstorm chances will decrease as this system moves out of the region...with some lingering convection into Wednesday morning across northern Missouri. Cooler weather will follow the out going system with high temperatures remaining in the 70s and lows generally in the 50s. Shortwave ridging will begin to build into the Central Plains by the weekend bringing warmer temperatures with it. A series of shortwave troughs moving along the ridge will result in the chance for scattered showers and thunderstorms to develop towards the end of the week along a frontal boundary that is forecast to set up across the Kansas and Missouri. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday Afternoon) Issued at 1216 PM CDT MON MAY 20 2013 A rather messy afternoon forecast continues for convective chances near the major terminals. Several outflow boundaries linger over the CWA, with the one with the highest potential developing convection stretching from Fort Scott eastward to Columbia. Further north, a secondary elevated boundary continues to lift through northern Missouri and Kansas, and as we continually destabilize this afternoon, it too may become a focus for scattered convection. Will also need to watch the true cold front entering NW Missouri later today. For now, unable to pinpoint an exact time or location for convective development in relationship to the terminals, and will continue to advertise VCTS through the evening. Quiet conditions do return after midnight, with VFR prevailing. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && SHORT TERM...Dux LONG TERM...PMM AVIATION...Dux
Hazardous weather outlook, May 20, 1:06 PM CDT, 3 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 106 PM CDT MON MAY 20 2013 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-211130- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 106 PM CDT MON MAY 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS MAY BEGIN TO DEVELOP ALONG AN OUTFLOW BOUNDARY IN SOUTHEASTERN KANSAS STRETCHING EASTWARD INTO MID-MISSOURI. THESE EVENTUAL THUNDERSTORMS WILL TRAVEL EAST NORTHEAST WITH THE POTENTIAL FOR LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. ADDITIONAL THUNDERSTORMS MAY DEVELOP OVER NORTHEASTERN KANSAS AND NORTHWESTERN MISSOURI LATE THIS AFTERNOON AS A COLD FRONT APPROACHES FROM THE NORTHWEST. THESE SCATTERED THUNDERSTORMS MAY MOVE ACROSS NORTHERN MISSOURI THIS EVENING CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. THE THUNDERSTORM THREAT IS EXPECTED TO DIMINISH AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SLIGHT CHANCES OF THUNDERSTORMS WILL RETURN FRIDAY THROUGH SATURDAY...MAINLY ACROSS EASTERN KANSAS AND WESTERN MISSOURI. AT THIS TIME THE THREAT OF SEVERE WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING. DUX
In the hours before
Special weather statement, May 20, 3:48 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 348 PM CDT MON MAY 20 2013 KSZ057-060-MOZ043-053-202130- BATES MO-CASS MO-LINN KS-MIAMI KS- 348 PM CDT MON MAY 20 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINN AND SOUTHEASTERN MIAMI COUNTIES IN EAST CENTRAL KANSAS...AND SOUTHWESTERN CASS AND NORTHERN BATES COUNTIES IN WEST CENTRAL MISSOURI UNTIL 430 PM CDT... AT 345 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LA CYGNE...MOVING NORTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ADRIAN...HARRISONVILLE...DREXEL...ARCHIE...MERWIN...PASSAIC AND BALLARD. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 3873 9435 3836 9412 3818 9470 3839 9480 TIME...MOT...LOC 2048Z 226DEG 29KT 3840 9466 MELL
Local storm report, May 20, 3:52 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
352 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL HARRISONVILLE 38.66N 94.35W
05/20/2013 E1.00 INCH CASS MO PUBLIC
&&
ABAILEYSpecial weather statement, May 20, 4:00 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
400 PM CDT MON MAY 20 2013
MOZ038-043>045-054-202145-
CASS MO-HENRY MO-JOHNSON MO-LAFAYETTE MO-PETTIS MO-
400 PM CDT MON MAY 20 2013
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PETTIS COUNTY IN CENTRAL
MISSOURI...AND SOUTHEASTERN LAFAYETTE...JOHNSON...NORTHWESTERN HENRY
AND EASTERN CASS COUNTIES IN WEST CENTRAL MISSOURI UNTIL 445 PM
CDT...
AT 355 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR KINGSVILLE...OR NEAR HOLDEN...MOVING EAST AT
60 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
WARRENSBURG...WHITEMAN AIR FORCE BASE...KNOB NOSTER...CONCORDIA...
CHILHOWEE...LEETON...GREEN RIDGE...LA MONTE...PITTSVILLE...
CENTERVIEW...POST OAK...FAYETTEVILLE AND EMMA.
THIS WILL IMPACT
I-70 BETWEEN MILE MARKERS 55 AND 62.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3878 9429 3903 9350 3894 9350 3894 9345
3859 9328 3847 9416
TIME...MOT...LOC 2100Z 250DEG 54KT 3874 9397
MELLLocal storm report, May 20, 4:21 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
421 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL HOLDEN 38.71N 93.99W
05/20/2013 E1.75 INCH JOHNSON MO LAW ENFORCEMENT
&&
ABAILEYLocal storm report, May 20, 4:26 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
426 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 PM HAIL SEDALIA 38.70N 93.23W
05/20/2013 E0.75 INCH PETTIS MO EMERGENCY MNGR
&&
ABAILEYSpecial weather statement, May 20, 4:32 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
432 PM CDT MON MAY 20 2013
MOZ045-046-202200-
COOPER MO-PETTIS MO-
432 PM CDT MON MAY 20 2013
...SIGNIFICANT WEATHER ADVISORY FOR PETTIS AND SOUTHWESTERN COOPER
COUNTIES UNTIL 500 PM CDT...
AT 428 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SEDALIA...MOVING NORTHEAST AT 35 MPH.
ANOTHER STRONG THUNDERSTORM WAS LOCATED NEAR GREEN RIDGE...MOVING
NORTHEAST AT 35 MPH.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
SEDALIA...OTTERVILLE...PILOT GROVE...BUNCETON AND CLIFTON CITY.
THIS WILL IMPACT
I-70 BETWEEN MILE MARKERS 87 AND 91.
THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3868 9295 3869 9305 3864 9306 3850 9338
3851 9347 3874 9349 3893 9314 3893 9305
3898 9304 3879 9270
TIME...MOT...LOC 2132Z 228DEG 30KT 3873 9313
HAWBLITZELThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 7:25 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Clay, Clinton, DeKalb, Platte | 50 min |
| May 19, 7:26 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, DeKalb, Harrison | 49 min |
| May 19, 7:27 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Clay, Jackson | 48 min |
| May 19, 7:29 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Henry | 46 min |
| May 19, 7:30 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Lafayette, Pettis, Saline | 45 min |
| May 19, 7:42 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Grundy, Linn, Livingston | 48 min |
| May 19, 7:45 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, DeKalb, Gentry | 45 min |
| May 19, 7:59 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Cass, Clay, Clinton, Jackson, Johnson and 2 more | 46 min |
| May 19, 8:01 PM CDT | Severe Thunderstorm Warning | EAX | Grundy, Harrison, Mercer | 44 min |
| May 19, 8:06 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Linn, Saline | 39 min |
| May 19, 8:18 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Daviess, DeKalb, Harrison | 27 min |
| May 19, 8:30 PM CDT | Severe Thunderstorm Warning | EAX | Harrison, Mercer | 30 min |
| May 19, 8:35 PM CDT | Special Weather Statement | EAX | Putnam, Sullivan | 40 min |
| May 19, 8:35 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Daviess, Grundy, Harrison, Linn, Livingston and 1 more | 25 min |
| May 19, 8:54 PM CDT | Special Weather Statement | EAX | Adair, Schuyler | 51 min |
| May 19, 9:09 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Putnam, Schuyler | 51 min |
| May 19, 9:21 PM CDT | Tornado Warning | EAX | Putnam, Schuyler | 24 min |
| May 19, 10:11 PM CDT | Special Weather Statement | EAX | Bates | 49 min |
| May 19, 10:24 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Henry | 36 min |
| May 19, 10:36 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry, Johnson | 24 min |
| May 19, 11:00 PM CDT | Special Weather Statement | EAX | Chariton, Saline | 45 min |
| May 19, 11:08 PM CDT | Special Weather Statement | EAX | Johnson, Pettis, Saline | 52 min |
| May 19, 11:34 PM CDT | Special Weather Statement | EAX | Cooper, Howard | 41 min |
| May 20, 12:08 AM CDT | Special Weather Statement | EAX | Henry, Pettis | 37 min |
| May 20, 8:22 AM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass | 23 min |
| May 20, 8:47 AM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Jackson, Johnson | 28 min |
| May 20, 9:16 AM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry, Johnson | 29 min |
| May 20, 9:26 AM CDT | Special Weather Statement | EAX | Bates | 34 min |
| May 20, 9:45 AM CDT | Special Weather Statement | EAX | Johnson | 30 min |
| May 20, 10:25 AM CDT | Special Weather Statement | EAX | Johnson, Pettis | 35 min |
| May 20, 10:42 AM CDT | Special Weather Statement | EAX | Cass | 33 min |
| May 20, 10:45 AM CDT | Special Weather Statement | EAX | Saline | 30 min |
| May 20, 11:12 AM CDT | Special Weather Statement | EAX | Johnson | 33 min |
| May 20, 11:20 AM CDT | Special Weather Statement | EAX | Saline | 25 min |
| May 20, 11:36 AM CDT | Special Weather Statement | EAX | Howard | 24 min |
| May 20, 2:48 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass | 42 min |
| May 20, 3:17 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Jackson, Johnson | 43 min |
| May 20, 3:48 PM CDT | Special Weather Statement | EAX | Cass | 42 min |
| May 20, 4:00 PM CDT | Special Weather Statement | EAX | Johnson | 45 min |
| May 20, 4:14 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Lafayette | 46 min |
| May 20, 4:32 PM CDT | Special Weather Statement | EAX | Cooper, Pettis | 28 min |
| May 20, 4:47 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Pettis | 43 min |
| May 20, 4:58 PM CDT | Flash Flood Warning | EAX | Pettis | 3 hr |
| May 20, 5:00 PM CDT | Tornado Warning | EAX | Johnson, Pettis | 30 min |
| May 20, 5:19 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard, Pettis, Saline | 41 min |
| May 20, 5:21 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Randolph | 39 min |
| May 20, 5:40 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Schuyler | 35 min |
| May 20, 5:44 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard, Saline | 46 min |
| May 20, 5:53 PM CDT | Severe Thunderstorm Warning | EAX | Howard, Randolph | 52 min |
| May 20, 6:43 PM CDT | Special Weather Statement | EAX | Schuyler | 47 min |
| May 20, 6:46 PM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 28 hr |
| May 20, 6:46 PM CDT | River Flood Warning | EAX | Johnson, Pettis | 41 hr |
| May 20, 6:46 PM CDT | River Flood Warning | EAX | Cooper, Saline | 5 days |
Nearby
Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.